Amazon cover image
Image from
Image from OpenLibrary

Moderate deviations for the range of planar random walks/ Richard F. Bass, Xia Chen, Jay Rosen.

By: Contributor(s): Series: Memoirs of the American Mathematical Society ; no. 929.Publication details: Providence, R.I.: American Mathematical Society, 2009.Description: vii, 82 p.: ill.; 26 cmISBN:
  • 9780821842874 (pbk. : alk. paper)
  • 0821842870 (pbk. : alk. paper)
Subject(s): DDC classification:
  • 519.2/82
Tags from this library: No tags from this library for this title. Log in to add tags.
Star ratings
    Average rating: 0.0 (0 votes)
Item type Current library Collection Call number Copy number Status Date due Barcode
Books Books Castorina Estantes Abertas (Open Shelves) Coleções de Monografias (Monographs Collections) 1 Available 39063000644545

"Volume 198 , number 929 (end of volume)."

Includes bibliographical references.

There are no comments on this title.

to post a comment.
© 2023 IMPA Library | Customized & Maintained by Sérgio Pilotto

Powered by Koha